Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Extreme pain in 3rd and 4th Toe of left foot, occasionally. Cause for pain?

On occasion i have extremely sharp pains shooting in my 3rd and 4th toe of left foot . It is aggravated by certain shoes, but will also happen with the shoes that normally don t cause it. When i take a step i can barely put my foot down completely but it is not every step and not every day. Doing it today but not last week...
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thank you for your query.

you are suffering from Metatarsalgia.Metatarsalgia (literally metatarsal pain) colloquially known as stone bruise is a general term used to refer to any painful foot condition affecting the metatarsal region of the foot.
This is a common problem that can affect the joints and bones of the metatarsals.
Metatarsalgia is most often localized to the first metatarsal head (the ball of the foot just behind the big toe).but it is seen in other toes also.

- Using metatarsal pads and other orthotic devices can help provide relief, even in the early phases of treatment.
-Stretching and strengthening exercises should be done carefully
-special shoes are available which cushion the heel and toes.

recovery takes some time but the symptoms will recede soon.

thank you,
wishing you good health
Answered: Mon, 22 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor